# SDR AALA201701119009

- Difficulty date: January 10, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 43,515 hours, 28,224 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE, LEFT HAND SEAT ROW 16 HAS A BROKEN ESCAPE PATH LIGHTING CONNECTOR. REPLACED CONNECTOR PER ESPM 20-43-10 AND AMM 33-51-00.
